Volume 20, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Topological spines of $4$–manifolds

Hee Jung Kim and Daniel Ruberman

Algebraic & Geometric Topology 20 (2020) 3589–3606
Abstract

We show that infinitely many of the simply connected 4–manifolds constructed by Levine and Lidman that do not admit PL spines actually admit topological spines.

Keywords
spine, topological manifold, surgery, 4-manifold
Mathematical Subject Classification 2010
Primary: 57N13
Secondary: 57Q40, 57R67
References
Publication
Received: 15 May 2019
Revised: 19 December 2019
Accepted: 17 January 2020
Published: 29 December 2020
Authors
Hee Jung Kim
Department of Mathematics
Western Washington University
Bellingham, WA
United States
Daniel Ruberman
Department of Mathematics
Brandeis University
Waltham, MA
United States